# SDR KCSA081413

- Difficulty date: August 20, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 102,160 hours, 28,641 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HAS CHAFED DAMAGE AT NAC STA 221.9 AT HYDRAULIC PRESSURE LINE.  (S)
